MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB3480-J
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Devices remain implanted in patient.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.It was noted that the initial implant was outside the indications of use due to a large neck diameter and pre-existing thrombus.Approximately two (2) months post initial procedure, the patient presented at routine follow-up with a type ia endoleak as detected per ct (computed tomography) scan.The physician plans to re-intervene and will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.It was noted that the initial implant was outside the indications of use due to a large neck diameter and pre-existing thrombus.Approximately two (2) months post initial procedure, the patient presented at routine follow-up with a type ia endoeak as detected per ct (computed tomography) scan.The physician plans to re-intervene and will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.Additional information: secondary procedure was done, coils were placed and the endoleak appears to be resolved.Patient did well and went home.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The type ia endoleak event is confirmed.The event is most likely user related due to the off label neck diameter of 30.3mm ( diameter should be 16-30mm) as well as the thick calcifications and significant thrombus.No procedure related harms were identified.The final patient status was discharged on post operative day two home stable following a secondary endovascular procedure with non endologix products.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem.H6: method code: remove code 4114.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9812537
Report Number3008011247-2020-00038
Device Sequence Number13894964
Product Code MIH
UDI-Device IdentifierM701TVAB3480J1
UDI-Public+M701TVAB3480J1/$$3210419FS022118498
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Model NumberTV-AB3480-J
Device Catalogue NumberTV-AB3480-J
Device Lot NumberFS022118-49
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS030518-37; OVATION IX ILIAC LIMB FS112917-16; OVATION IX ILIAC LIMB FS030518-37; OVATION IX ILIAC LIMB FS112917-16
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR